# SDR EISA95372

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND NR 3 SLAT ACTUATOR RIB CRACKED INBOARD RIB.  REMOVED INNER SKIN TO ACCESS AREA.  FABRICATED ANGLE FROM 7075-0 X .040 IAW B727 SRM CH 57-50-3.  HEAT TREATED TO T-6 IAW BAC 5606 AND RWB SCALE PN NR 60733 TRAV NR 1A-1181.  TREATED AND PRIMED ANGLE IAW B727 SRM CH 51-10-2.  INSTALLED ANGLE IAW B727 SRM CH 51-30-2.  REINSTALLED INNER SKIN IAW B727 SRM CH 51-30-2.  (M)
